摂動項を含むH_∞タイプリカッチ方程式のための再帰的アルゴリズム The Recursive Algorithm for H_∞ Type Riccati Equation with Small Parameter.

この論文にアクセスする

この論文をさがす

著者

抄録

This paper considers new recursive algorithm to find the positive semidefinite stabilizing solution of H∞ type Riccati equation with small parameter where the solution P depend on the ε. In order to obtain the stabilizing solution of the H∞ type Riccati equation, we must solve the generalized algebraic Riccati equation. Using the recursive algorithm, we show that the solution of the generalized algebraic Riccati equation converges to a positive semidefinite stabilizing solution with the rate of convergence of O(εk).We also show that for singularly perturbed systems, if the H∞ norm of the transfer matrix function is less than the H∞ norms for the fast system and for the reduced slow system, then the H∞ type Riccati equation has a positive semidefinite stabilizing solution.

収録刊行物

  • 電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society  

    電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society 117(10), 1464-1471, 1997-10 

    電気学会

参考文献:  12件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002811877
  • NII書誌ID(NCID)
    AN10065950
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    03854221
  • NDL 記事登録ID
    4303597
  • NDL 雑誌分類
    ZN31(科学技術--電気工学・電気機械工業)
  • NDL 請求記号
    Z16-795
  • データ提供元
    CJP書誌  NDL  IR 
ページトップへ